Grothendieck-Type Inequalities in Combinatorial Optimization
Version of Record online: 25 APR 2012
Copyright © 2012 Wiley Periodicals, Inc.
Communications on Pure and Applied Mathematics
Special Issue: First Special Issue Commemorating the 75th Anniversary of the Courant Institute
Volume 65, Issue 7, pages 992–1035, July 2012
How to Cite
Khot, S. and Naor, A. (2012), Grothendieck-Type Inequalities in Combinatorial Optimization. Comm. Pure Appl. Math., 65: 992–1035. doi: 10.1002/cpa.21398
- Issue online: 25 APR 2012
- Version of Record online: 25 APR 2012
- Manuscript Received: MAY 2011
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!